# SDR DALA1235470138

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 63,800 hours, 27,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 19803
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATCH LIGHTING ROW 35 ON INOPERATIVE.  REPLACED BATTERY CHARGER ASSY M9010 PER 767 AMM 33.  OPS CHECK NORMAL OK FOR SERVICE.
